Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 976179, 10 pages
http://dx.doi.org/10.1155/2014/976179
Research Article

Performance Analysis of the Sleep Mode in WiMAX 2 Networks with Multimedia Application

1College of Information Science and Engineering, Yanshan University, Qinhuangdao 066004, China
2Key Laboratory for Computer Virtual Technology and System Integration of Hebei Province, Yanshan University, Qinhuangdao 066004, China
3Department of Intelligence and Informatics, Konan University, Kobe 658-8501, Japan
4Affiliated Hospital, Hebei University of Engineering, Handan 056002, China

Received 5 August 2013; Revised 3 December 2013; Accepted 17 December 2013; Published 2 January 2014

Academic Editor: Alain Miranville

Copyright © 2014 Shunfu Jin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shunfu Jin, Wuyi Yue, and Xiaofei Zhang, “Performance Analysis of the Sleep Mode in WiMAX 2 Networks with Multimedia Application,” Journal of Applied Mathematics, vol. 2014, Article ID 976179, 10 pages, 2014. https://doi.org/10.1155/2014/976179.